# SDR AALA201802029017

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 18,465 hours, 2,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN,  LEFT AISLE, JUST FORWARD OF THE L2 DOOR IS LOOSE.  REPAIRED THE SIGN IAW  ENGINEERING AUTHORIZATION 277256.
